# SDR GTIA2024091738367

- Difficulty date: September 13, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 14,106 hours, 5,887 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engines
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT OUT OF 10,000FT IDLE DECENT, SMELL UP FRONT ONLY-REF L/P 3396752 # 1 & # 2 ENGINES OIL OVER SERVICED. PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-803-A. NO FUMES NOTED AT THIS TIME
